# SDR AWXA960185

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65524577
- Condition: Corroded
- Location: Bs 1016-1033
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3710 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND CORROSION ON WEB, STA 1016 - STA 1033, LBL 38 - RBL 38, WL 208.  REMOVED AND REPLACED AFT WEBS AT BS 1016 - BS 1033, LBL 38 - RBL 38, WL 208 IAW SRM 51-30-2.  (X)
